Re: Need Advice For Transitioning Off Beta Blocker
That's a great CRP level. I think we can feel pretty certain that Bystolic improves the CRP level. Very soon, when you ar off the drug completely, you won't have to be concerned about these blood lipid side effects at all. You may notice an increase in CRP once you stop taking Bystolic. If the level remains below 1.0, that is still OK. In regard to PAC'S/PVC's, I've had them for a good part of my life. My doctor said they represent an extra atrial beat or mis-firing and that he's convinced that something triggers them. I know they are scary but they are also harmless. Coffee, Chocolate, Nervousness, Anxiety and consciousness of the heart beat all seem to magnify the PVC's. During exercise they seem to happen in the beginning, then they suddenly disappear. Good to hear your right on track with the weaning process.
Last edited by mod-anon; 01-30-2010 at 08:48 PM.
Reason: Please use the Quick Reply button instead of Quote Reply.